Issue Title Abstract File
Vol 64, No 1 (2018): Differential and Functional Differential Equations Identifications for General Degenerate Problems of Hyperbolic Type in Hilbert Spaces Abstract PDF
(Rus)
Favini A., Marinoschi G., Tanabe H., Yakubov Y.
Vol 65, No 1 (2019): Contemporary Problems in Mathematics and Physics Interpretation of Geometry on Manifolds as a Geometry in a Space with Projective Metric Abstract PDF
(Rus)
Artikbaev A., Saitova S.S.
Vol 64, No 3 (2018): Proceedings of the Crimean Autumn Mathematical School-Symposium Inverse Spectral Problem for Integrodifferential Sturm-Liouville Operators with Discontinuity Conditions Abstract PDF
(Rus)
Buterin S.A.
Vol 64, No 1 (2018): Differential and Functional Differential Equations Investigation of Operator Models Arising in Viscoelasticity Theory Abstract PDF
(Rus)
Vlasov V.V., Rautian N.A.
Vol 63, No 3 (2017): Differential and Functional Differential Equations Lagrangian Representations for Linear and Nonlinear Transport Abstract PDF
(Rus)
Bianchini S., Bonicatto P., Marconi E.
Vol 63, No 2 (2017): Proceedings of the Crimean Autumn Mathematical School-Symposium Large Time Asymptotics of Fundamental Solution for the Diffusion Equation in Periodic Medium and Its Application to Estimates in the Theory of Averaging Abstract PDF
(Rus)
Zhikov V.V., Pastukhova S.E.
Vol 65, No 3 (2019): Proceedings of the Crimean Autumn Mathematical School-Symposium Linear Operators and Equations with Partial Integrals Abstract PDF
(Rus)
Kalitvin A.S., Kalitvin V.A.
Vol 63, No 4 (2017): Differential and Functional Differential Equations Maps Which Are Continuously Differentiable in the Sense of Michal and Bastiani but not of Fre´chet Abstract PDF
(Rus)
Walther H.
Vol 63, No 2 (2017): Proceedings of the Crimean Autumn Mathematical School-Symposium Matching Spectral and Initial-Boundary Value Problems Abstract PDF
(Rus)
Radomirskaya K.A.
Vol 63, No 3 (2017): Differential and Functional Differential Equations Method of Monotone Solutions for Reaction-Diffusion Equations Abstract PDF
(Rus)
Volpert V., Vougalter V.
Vol 64, No 1 (2018): Differential and Functional Differential Equations Mixed Problem for a Parabolic System on a Plane and Boundary Integral Equations Abstract PDF
(Rus)
Baderko E.A., Cherepova M.F.
Vol 63, No 2 (2017): Proceedings of the Crimean Autumn Mathematical School-Symposium Model of the Maxwell Compressible Fluid Abstract PDF
(Rus)
Zakora D.A.
Vol 65, No 3 (2019): Proceedings of the Crimean Autumn Mathematical School-Symposium Multiplication of Distributions and Algebras of Mnemofunctions Abstract PDF
(Rus)
Antonevich A.B., Shagova T.G.
Vol 63, No 4 (2017): Differential and Functional Differential Equations On Absence of Nonnegative Monotone Solutions for Some Coercive Inequalities in a Half-Space Abstract PDF
(Rus)
Galakhov E.I., Salieva O.A.
Vol 65, No 4 (2019): Proceedings of the S.M. Nikolskii Mathematical Institute of RUDN University On Asymptotics of the Density of States for Hypoelliptic Almost Periodic Systems Abstract PDF
(Rus)
Bezyaev V.I.
Vol 64, No 4 (2018): Contemporary Problems in Mathematics and Physics On Boundedness of Maximal Operators Associated with Hypersurfaces Abstract PDF
(Rus)
Ikromov I.A., Usmanov S.E.
Vol 64, No 4 (2018): Contemporary Problems in Mathematics and Physics On Complexification of Real Spaces and Its Manifestations in the Theory of Bochner and Pettis Integrals Abstract PDF
(Rus)
Luna-Elizarrara´s M.E., Ram´ırez-Reyes F., Shapiro M.
Vol 63, No 3 (2017): Differential and Functional Differential Equations On Ellipticity of Hyperelastic Models Based on Experimental Data Abstract PDF
(Rus)
Salamatova V.Y., Vasilevskii Y.V.
Vol 63, No 3 (2017): Differential and Functional Differential Equations On Entropy Solutions of Anisotropic Elliptic Equations with Variable Nonlinearity Indices Abstract PDF
(Rus)
Kozhevnikova L.M.
Vol 65, No 1 (2019): Contemporary Problems in Mathematics and Physics On Formulation of Modified Problems for the Euler-Darboux Equation with Parameters Equalto 1/2 in Absolute Value Abstract PDF
(Rus)
Dolgopolov M.V., Rodionova I.N.
Vol 64, No 1 (2018): Differential and Functional Differential Equations On Homotopic Classification of Elliptic Problems with Contractions and K-Groups of Corresponding C∗-Algebras Abstract PDF
(Rus)
Savin A.Y.
Vol 65, No 4 (2019): Proceedings of the S.M. Nikolskii Mathematical Institute of RUDN University On Initial-Boundary Value Problem on Semiaxis for Generalized Kawahara Equation Abstract PDF
(Rus)
Faminskii A.V., Martynov E.V.
Vol 65, No 3 (2019): Proceedings of the Crimean Autumn Mathematical School-Symposium On Inner Regularity of Solutions of Two-Dimensional Zakharov-Kuznetsov Equation Abstract PDF
(Rus)
Faminskii A.V.
Vol 63, No 3 (2017): Differential and Functional Differential Equations On Lacunas in the Lower Part of the Spectrum of the Periodic Magnetic Operator in a Strip Abstract PDF
(Rus)
Borisov D.I.
Vol 66, No 1 (2020): Partial Differential Equations On Large-Time Behavior of Solutions of Parabolic Equations Abstract PDF
(Rus)
Denisov V.N.
26 - 50 of 82 Items << < 1 2 3 4 > >> 

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies